# SDR 2025FA0000794

- Difficulty date: November 12, 2025
- Submitted: December 6, 2025
- Operation: General aviation
- Aircraft: N5937P
- Make and model: Piper PA-24-180
- Aircraft serial: 241027
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 103878
- Part serial: MS16XX11
- Condition: Faulted
- Location: Zone 400
- Part time: 100 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

UPON LANDING, ENGINE RPM ROLLED BACK.  UNRESPONSIVE TO ANY ENGINE CONTROL INPUTS.  ENGINE QUIT ON THE RUNWAY.  TOWER HAD THE FBO COME AND TOW ME OFF THE RUNWAY AND BACK TO MY HANGAR.  FOUND CARBURETOR LEAKING FUEL MASSIVELY OUT THE BOTTOM OF THE CARB HEAT AIRBOX.  NO LEAKS VISUALLY ON CARB BODY.  THIS CARB WAS INSTALLED ON 11-9-23, OVERHAULED UNIT AND AT TIME OF MALFUNCTION, HAD 100.4 HOURS.  MARVEL SCHEBLER  HONORED THE 2 YEAR WARRANTY EVEN THO IT WAS A FEW WEEKS OVER.  THEIR TEARDOWN SHOWS THE FLOAT NEEDLE WAS LEAKING AND WAS REPLACED.
